MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 1 130 MM STEM LENGTH; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 1 130 MM STEM LENGTH; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: catalog number: 00875705201, lot number: 62945799 brand name: continuum tm cups.Report source: the event occurred in the (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-00679.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not returned for evaluation.
 
Event or Problem Description
It was reported that the patient was revised due to femoral and acetabular periprosthetic fracture approximately 11 months post implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g4; h2; h3; h6.Reported event was unable to be confirmed due to limited information provided by the customer.Dhr was reviewed and no discrepancies were found.Root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
FEMORAL STEM 12/14 NECK TAPER EXT. OFFSET SIZE 1 130 MM STEM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key9750256
Report Number0002648920-2020-00105
Device Sequence Number19615372
Product Code JDI
UDI-Device Identifier00889024145764
UDI-Public(01)00889024145764
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K960658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberN/A
Device Catalogue Number00811400110
Device Lot Number63187178
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer03/23/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR